# SDR UPS08M51511

- Difficulty date: December 25, 2007
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11
- Aircraft serial: 48473
- Aircraft time: 53,125 hours, 7,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 515-535
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN, LONGERON L7 RT AT STA 515-535, FOUND INTERCOSTAL CRACK AS MARKED.  CRACK INTERCOSTAL AT CABIN LONGERON L7 RT AT STA 515-535 AREA.  REMOVED PER SRM51-31-V.II R35.  NEW INTERCOSTAL P/N:AFA3087-17 FAB PER DWG AF A3087.  HOLES ON FAB INTERCOSTAL AREA PICKED UP PER SRM 51-31-01 V.II R35.  NEW INTERCOSTAL AT CABIN LONGERON L7 RT STA 515-535 AREA INSTALLED AS PER SRM 51-31-01 VOL II REV 35.
